# SDR SWAA2024091924049

- Difficulty date: August 8, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 18' FROM FWD EDGE; .3' IN LENGTH (MARKED CORRECTION TO FAULT NAME. 26.5' FROM FWD EDGE<[01] REPAIRED PER SRM 55-10-01-2R-11;[02] VERIFIED CORRECTIVE ACTION #1
